Time-varying output feedback stabilization of a class of nonholonomic hamiltonian systems via canonical transformations

K Fujimoto, JMA Scherpen

    Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

    3 Citations (Scopus)
    Original languageUndefined/Unknown
    Title of host publicationProceedings
    Editors JJ Zhu
    Place of PublicationRundle Mall
    PublisherIEEE Society
    Pages2928-2933
    Number of pages6
    ISBN (Print)0-7803-6641-7
    Publication statusPublished - 2000
    Event39th IEEE Conference on Decision and Control, Sydney - Rundle Mall
    Duration: 12 Dec 200015 Dec 2000

    Publication series

    Name
    PublisherIEEE

    Conference

    Conference39th IEEE Conference on Decision and Control, Sydney
    Period12/12/0015/12/00

    Keywords

    • ZX Int.klas.verslagjaar < 2002

    Cite this

    Fujimoto, K., & Scherpen, JMA. (2000). Time-varying output feedback stabilization of a class of nonholonomic hamiltonian systems via canonical transformations. In JJ Zhu (Ed.), Proceedings (pp. 2928-2933). IEEE Society.